# SDR VQI2015F00018

- Difficulty date: April 23, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N642VA
- Make and model: Airbus A320-214
- Aircraft serial: 3670
- Aircraft time: 21,837 hours, 8,077 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 042600115
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT RETURNED TO DEPARTURE.  VENT SKIN VALVE FAULT ECAM IN FLIGHT AVIONICS SKIN AIR OUTLET VALVE WAS DISCOVERED IN THE OPEN POSITION BY MAINTENANCE AND PROCEEDED TO DEACTIVATE IAW MEL 21-26-04.  VALVE WILL BE REPLACED AT NEXT MAINTENANCE OPPORTUNITY.  ON 4/26/15 ACFT WAS OPERATING, WHEN RECEIVED SKIN VALVE FAULT ON TAKEOFF ROLL BUT WERE UNABLE TO CONTROL CABIN PRESSURE.  ACFT RETURNED TO FIELD WITHOUT INCIDENT AND HAD THE FOLLOWING DEFECT IN LOGBOOK.  VENT SKIN VALVE FAULT ON T/O ROLL, ECAM ACTIONS COMPLETED BUT UNABLE CONTROL OF CABIN PRESSURE.  AT THE TIME, SKIN AIR OUTLET VALVE WAS ON MEL 21-26-04 APPLIED ON 4/23/15 AT 0454Z.  MAINTENANCE ALSO FOUND THAT SKIN INLET VALVE WAS IN DEACTIVATED OPEN POSITION CAUSED BY ERROR BY MAINTENANCE.  PRIOR TO NEXT FLIGHT THE FOLLOWING ACTIONS WERE TAKEN: LP 757436, ITEM NR 1 R & R SKIN AIR OUTLET VALVE IAW AMM 21-26-53 PB401.  ACCOMPLISHED OPS OF VENT SYSTEM IAW AMM 21-26-00-710-001 ALL CHECKS GOOD NO FAULTS.  MEL WAS CLEARED ON LP 757437.  REPLACED SKIN AIR OUTLET VALVE.  ALSO, ACCOMPLISHED SAFETY VALVE INSPECTION IAW TSM 21-31-00-810-808-A SAFETY VALVE.  ALSO ADDRESSED OVERWEIGHT LANDING IAW AMM 05-21-11-200.
